NEW WEAKLY PERIODIC ADIC GENERALIZED GIBBS MEASURE FOR THE ADIC ISING MODEL ON THE CAYLEY TREE OF ORDER TWO
NEW WEAKLY PERIODIC ADIC GENERALIZED GIBBS MEASURE FOR THE ADIC ISING MODEL ON THE CAYLEY TREE OF ORDER TWO
DOI:
https://doi.org/10.52754/16948645_2023_2_195Keywords:
Cayley tree, adic numbers, adic Ising model, Gibbs measure, weakly periodic Gibbs measure.Abstract
In the present paper, we study the adic Ising model on the Cayley tree of order two. The existence of -weakly periodic (non-periodic) adic generalized Gibbs measures for this model is proved.
References
V. S. Vladimirov, I. V. Volovich and E. V. Zelenov, p -Adic Analysis and Mathematical Physics (World Sci. Publ., Singapore,1994). DOI: https://doi.org/10.1142/1581
U. A. Rozikov, Gibbs Measures on Cayley Trees (World Sci. Publ., Singapore, 2013). DOI: https://doi.org/10.1142/8841
Rozikov U. A., Rahmatullaev M. M. Description of weakly periodic Gibbs measures for the Ising model on a Cayley tree. Theor. Math.Phys., 156(2): (2008). DOI: https://doi.org/10.1007/s11232-008-0091-y
Khakimov O. N. On a Generalized p-adic Gibbs Measure for Ising Model on Trees. p-Adic Numbers, Ultrametric Anal. Appl., 6(3), 2014, pp.207-217. DOI: https://doi.org/10.1134/S2070046614030042
Rahmatullaev M. M. "On new weakly periodic Gibbs measures of the Ising model on the Cayley tree of order 6". J. Phys.: Conf. Ser., 697 (2016), 012020, pp.7. DOI: https://doi.org/10.1088/1742-6596/697/1/012020
Downloads
Published
How to Cite
Issue
Section
License
Copyright (c) 2023 Вестник Ошского государственного университета. Математика. Физика. Техника
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.